# SDR DXTR2017042406

- Difficulty date: April 17, 2017
- Submitted: April 24, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 9,458 hours, 6,267 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THRUST REVERSER HAS CORROSION AT THE 6 O'CLOCK POSITION.  ACCOMPLISHED AN EDDY CURRENT INSPECTION IAW NDI MANUAL PART 6-20-00-02. NO DEFECTS NOTED.
